# SDR A6WA201643482

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 32,249 hours, 30,778 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SHORT ERRATIC UNCOMMANDED YAW MOTION, FOLLOWED BY YAW DAMPER 2 INOPERATIVE STATUS MSG.  RE-ENGAGED YAW DAMPER 2 & UNCOMMANDED YAW PERSISTED.  DISENGAGED BOTH YAW DAMPERS, THE RE-ENGAGED YAW DAMPER 1 ONLY.  NO FURTHER UNCOMMANDED YAW.
